RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Number Theory, 2015, Volume 11, Issue 1, Pages 299–309 (Mi ijnth1)  

On a lower bound for $\|(4/3)^k\|$

Yu. A. Pupyrev

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina, 8, 119991, Moscow, Russia

DOI: https://doi.org/10.1142/S1793042115500177


Bibliographic databases:

ArXiv: 1404.3480
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijnth1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018